# SDR SWIA202265360

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N505SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000886
- Aircraft time: 1,417 hours, 817 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF ISPS EA ERJ3468-23 (STC ST04435AT), 1 HOLE WAS MIS-DRILLED ON STRINGER 20L BETWEEN FRAMES 30 AND 31 NEXT TO STRUCTURE BAY DRAIN HOLE ON STRINGER 20L.   (FILED - CLOSED)    COMPLIED WITH REPAIR OF STRINGER 20L BETWEEN FRAMES 30 AND 31 PER CHIPPEWA REPAIR DRAWINGS 170-2454-01-375-N505SY REV: IR, DATED 11-APRIL-2022.  SEE ATTACHED REPAIR DRAWINGS AND 8110-3.
